5-htp

If it's on your mind and it has to do with multiple sclerosis in any way, post it here.

5-htp

Postby Elizabeeth » Tue Dec 18, 2012 4:34 pm

Hello, does anyone know if 5-htp is safe to take when you have ms and on treatment?
I have so much trouble sleeping, my heart seems to be beating kinda fast while I'm laying there trying to fall asleep. I'm scared I may become addicted to sleeping pills but I can not function without sleep. Any other suggestions?
Elizabeeth
Newbie
 
Posts: 1
Joined: Tue Dec 18, 2012 4:15 pm

Advertisement

Re: 5-htp

Postby CuriousRobot » Wed Dec 19, 2012 8:51 am

Have you tried using melatonin?
User avatar
CuriousRobot
Family Elder
 
Posts: 173
Joined: Tue Nov 02, 2010 4:00 pm

Re: 5-htp

Postby CuriousRobot » Wed Dec 19, 2012 9:01 am

Also, just fyi: I took 5-htp for 2 weeks and felt substantial fatigue. It subsided after stopping supplementation. I did not like how I was feeling while taking the supplement. I had a similar experience with low-dose naltrexone. Both 5-htp and LDN caused a "negative" reaction in my body, i.e., I did not feel well after some time taking them.
User avatar
CuriousRobot
Family Elder
 
Posts: 173
Joined: Tue Nov 02, 2010 4:00 pm


Return to General Discussion

Who is online

Users browsing this forum: No registered users